# SDR 08FDEA01048

- Difficulty date: March 19, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: A5724609520001
- Part serial: TR712351537
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PANEL 524 AB IS CRACKED.  REMOVED PANEL. REPAIRED BY REMOVING THE PREVIOUS REPAIR. APPLYING A FIBERGLASS WET LAY UP   APPLYING NEW ALUMINUM FOIL & REFINISHING IAW SRM 51-40-21 PARA 5.
